# SDR SWAA2021062876845

- Difficulty date: May 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194DL HAS CHAFFING DAMAGE AT INNER SURFACE AFT EDGE ; / [01] IDENTIFIED PANEL/MATERIAL IAW SRM 53-60-70-0I-1 FIG. 2. TABLE 2. ITEM (7). FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARA4.B.(6)(B). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-60-70-2R-1.; [02] REMOVED CHAFE DAMAGE AND CLEANED REPAIR AREAS IAW SRM 51-70-05-2R-6 PARA 4.B.-D.
